# SDR CAL950312

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 0225 - FLL - ON OVERNIGHT INSPECTION, FOUND 5 INCH .125 INCH DEEP GOUGE WITH SMALL HOLE ON THE MOST INBOARD LEFT HORIZ STABILIZER, REQUIRED PER ECRA 55-10-01299 AND SETUP REPETIVE INSPECTION.  (W)
